Min Wang
Results

Journal Article
A Coiflet Wavelet Homotopy Technique for Nonlinear PDEs: Application to the Extreme Bending of Orthotropic Plate with Forced Boundary Constraints
Advances in Applied Mathematics and Mechanics, Vol. 15 (2023), Iss. 6 : pp. 1473–1514

Journal Article
Effect of External Field on the Early Stage Decoherence
Journal of Atomic and Molecular Sciences, Vol. 2 (2011), Iss. 3 : pp. 273–280

Journal Article
Nonlinear Reduced DNN Models for State Estimation
Communications in Computational Physics, Vol. 32 (2022), Iss. 1 : pp. 1–40

Journal Article
Simulation of High Power THz Emission from Laser Interaction with Tenuous Plasma and Gas Targets
Communications in Computational Physics, Vol. 4 (2008), Iss. 5 : pp. 1258–1278

Journal Article
Multilinear Fractional Integral Operators on Morrey Spaces with Variable Exponent on Bounded Domain
Communications in Mathematical Research , Vol. 31 (2015), Iss. 3 : pp. 253–260

Journal Article
The Isomorphism Theorem of Regular Bisimple ω2-Semigroups
Communications in Mathematical Research , Vol. 30 (2014), Iss. 2 : pp. 131–138

Journal Article
A Class of ∗-Simple Type A ω2 -Semigroups (I)
Communications in Mathematical Research , Vol. 29 (2013), Iss. 3 : pp. 218–230

Journal Article
A Class of Regular Simple ω2-Semigroups-II
Communications in Mathematical Research , Vol. 29 (2013), Iss. 4 : pp. 351–362

Journal Article
Detecting Suspected Epidemic Cases Using Trajectory Big Data
CSIAM Transactions on Applied Mathematics, Vol. 1 (2020), Iss. 1 : pp. 186–206

Journal Article
A Lattice Boltzmann Model for (2+1)-Dimensional Solitary and Periodic Waves of the Calogero-Bogoyavlenskii-Schiff Equation
East Asian Journal on Applied Mathematics, Vol. 11 (2021), Iss. 3 : pp. 580–593

Journal Article
Nonpolynomial Jacobi Spectral-Collocation Method for Weakly Singular Fredholm Integral Equations of the Second Kind
Advances in Applied Mathematics and Mechanics, Vol. 16 (2024), Iss. 4 : pp. 927–951